8 doctors weighed in:
I was taking Lexapro (escitalopram) for two years after the death of my son I have now stopped taking this I weaned off slowly I now have headaches is this normal?
8 doctors weighed in

Dr. K. Olson
Psychiatry
5 doctors agree
In brief: No
If you had migraine headaches or even tension headaches that were relieved on lexapro, (escitalopram) this could be the case for a time.
If the taper was slow, and over a considerable period of time - weeks to months, this would be unusual. Restarting the Lexapro (escitalopram) would be of interest to see if the headcaches resolve. On the other hand, did you feel that you effectively grieved his death? Ssri's can "numb" one.

In brief: No
If you had migraine headaches or even tension headaches that were relieved on lexapro, (escitalopram) this could be the case for a time.
If the taper was slow, and over a considerable period of time - weeks to months, this would be unusual. Restarting the Lexapro (escitalopram) would be of interest to see if the headcaches resolve. On the other hand, did you feel that you effectively grieved his death? Ssri's can "numb" one.
Dr. K. Olson
Dr. K. Olson
Thank
Dr. Douglas Fronzaglia
Internal Medicine - Geriatrics
5 doctors agree
In brief: Possibly
You should have weaned off of Lexapro (escitalopram) for 2-4 weeks.
If it was shorter, you may experience headaches and palpitations for up to a week or two.

In brief: Possibly
You should have weaned off of Lexapro (escitalopram) for 2-4 weeks.
If it was shorter, you may experience headaches and palpitations for up to a week or two.
Dr. Douglas Fronzaglia
Dr. Douglas Fronzaglia
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors